MathSciNet Relay Station
MathSciNet bibliographic data
MR1156581 (93c:47069) 47H09 (47H10)
Wittmann, Rainer Approximation of fixed points of nonexpansive mappings. Arch. Math. (Basel) 58 (1992), no. 5, 486–491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement